# SDR DALA2023010500088

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 92,865 hours, 20,143 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Broken
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RETURNED TO MCO DUE TO LEFT ENGINE ROLL BACK DURING CLIMB OUT. CREW SHUT DOWN THE LEFT ENGINE AFTER NO THROTTLE RESPONSE WAS VERIFIED.   PERFORMED GROUND RUNS AND COULD NOT ADVANCE ENGINE SPEED ABOVE IDLE. PS3 SENSE LINE WAS FOUND BROKEN, REPLACED SAME. PERFORMED ENGINE RUNS, ALL OPERATIONS NORMAL.
